# SDR AALA201612319001

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 29,727 hours, 4,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DISARM L4 DOOR.  CLEANED DEBRIS AT GIRT BAR RECEPTACLE.  IAW AMM 52-13-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
